Skip to main content

Sufficient and necessary condition for the convergence of stochastic approximation algorithms

Liu, Wenbin, Chen, Neiping, Feng, Jianfeng (2006) Sufficient and necessary condition for the convergence of stochastic approximation algorithms. Statistics and Probability Letters, 76 (2). pp. 203-210. ISSN 0167-7152. (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:22901)

The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided. (Contact us about this Publication)
Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Social Sciences > Kent Business School
Depositing User: Steve Liu
Date Deposited: 29 Jun 2011 12:45 UTC
Last Modified: 06 May 2020 03:05 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/22901 (The current URI for this page, for reference purposes)
Liu, Wenbin: https://orcid.org/0000-0001-5966-6235
  • Depositors only (login required):